# SDR DALA2016101807338

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,033 hours, 53,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB AT STA Y=1463 CANT BTW 10HRS AND 11HRS POSITION IN AFT ACCESSORY COMPARTMENT.  DAMAGE AREA WAS REPAIRED PER SRM 53-03D FIG 38A, 51-30-2 & 51-30-5, 51-10-3 PAR 21 AND 14.
